# SDR CA991028026

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: KLN90B0660403111
- Condition: Malfunctioned
- Location: Gps
- Part time: 2,770 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNIT SUCCESSFULLY COMPLETED ITS SELF-TEST AND ACQUIRED ENOUGH SATELLITES TO ENTER NAV 'D'  MODE WITH THE INCORRECT DATE.
